11 doctors weighed in:

Can immunomodulators cause bruising? What else can cause painless bruising of unknown etiology?

11 doctors weighed in
Dr. Maziar Rezvani
Internal Medicine - Allergy & Immunology
7 doctors agree

In brief: Possibly

Some immunomodulators can cause low platelet #s which can lead to bruising as well as bleeding.

In brief: Possibly

Some immunomodulators can cause low platelet #s which can lead to bruising as well as bleeding.
Dr. Maziar Rezvani
Dr. Maziar Rezvani
Thank
Mike Moore
Family Medicine
5 doctors agree

In brief: Possibly

Not knowing what you are taking or why you are taking it, makes it hard to say specifically.
Some immunomodulators affect the blood system of the body, possibly giving you anemia or affecting the way your blood clots. Please contact the doctor who put you on the medication and tell them about your symptoms without delay.

In brief: Possibly

Not knowing what you are taking or why you are taking it, makes it hard to say specifically.
Some immunomodulators affect the blood system of the body, possibly giving you anemia or affecting the way your blood clots. Please contact the doctor who put you on the medication and tell them about your symptoms without delay.
Mike Moore
Mike Moore
Answer assisted by Mike Moore, Medical Student
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors